# SDR SCNA97340

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Condition: Missing
- Location: Nr 2 Throttle
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT, COULD NOT ADVANCE NUMBER 2 ENGINE THROTTLE PAST 85 PERCENT N1.  AT TOP OF CLIMB, N1 WAS AT 99 PERCENT AND COULD NOT PULL BACK POWER.  SHUT DOWN ENGINE FOR PRECAUTIONARY REASONS.  FOUND FUEL CONTROL ROD FOR THROTTLE, FORWARD END, MISSING BOLT.  INSTALLED NEW BOLT AND NUT, RAN AND RIGGED ENGINE PER B727 MM 71-00-97, OPS CHECKED GOOD.
